Closure operators in modules and adjoint functors, I

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

In the present work the relations between the closure operators of two module categories are investigated in the case when the given categories are connected by two covariant adjoint functors H: R-Mod → S-Mod and T : S-Mod → R-Mod. Two mappings are defined which ensure the transition between the closure operators of categories R-Mod and S-Mod. Some important properties of these mappings are proved. It is shown that the studied mappings are compatible with the order relations and with the main operations.

Опис

Теми

Цитування

Closure operators in modules and adjoint functors, I / A.I. Kashu // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 98-117. — Бібліогр.: 13 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced